Panadol Paracetamol Diphenhydramine Tablets 500mg/ 25mg NightPain 20s

£4.39
20 UNI | £0.22 per 1UNI
1863312

PANADOL NIGHT PAIN TABS 500MG 20S P LINE.
See details below, always read the label

Suitable for: Adults (including the elderly) and children aged 16 years and over.
Active ingredients: Paracetamol, Diphenhydramine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Panadol Paracetamol Diphenhydramine Tablets 500mg/ 25mg NightPain 20s

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Night Time Pain Relief

  • headache
  • toothache
  • neuralgia
  • rheumatic and muscle pains
  • period pain
  • migraine
  • backache

Panadol NightPain with paracetamol and diphenhydramine provides effective relief from night time pain to help you feel better and sleep better.

Suitable for

Adults (including the elderly) and children aged 16 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

HOW TO TAKE

For oral use at bed time only

Adults (including the elderly) and children 16 years and over:

Take two tablets about twenty minutes before bedtime. Do not take more than 2 tablets in 24 hours.

Do not give to children under 16 years of age.

Do not take Panadol NightPain for more than 7 consecutive nights without consulting your doctor.

DO NOT EXCEED THE STATED DOSE

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Hazards and Cautions

DO NOT TAKE

  • within 4 hours of other paracetamol-containing medicines.
  • with other anti-histamine comtaining products.
  • If you are pregnant, breastfeeding, or receiving prescribed medicines unless your doctor tells you to.

  •  

Contains Paracetamol: Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR

  • if your headaches become persistent, see your doctor.
  • if symptoms persist consult your doctor.


  •  

WARNING: May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

For professional advice on medicines, consult your pharmacist.

Keep all medicines out of the sight and reach of children.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies



  •  

Storage

Store below 25ºC in a dry place.

Ingredients

Active ingredients: Each Panadol NightPain tablet contains the active ingredients Paracetamol 500 mg and Diphenhydramine Hydrochloride 25mg.

Also contains: lactose monohydrate, potassium sorbate (E 202), hypromellose (E 464), titanium dioxide (E 171), brilliant blue FCF (E 133) and indigo carmine (E 132).

Active ingredients

Paracetamol, Diphenhydramine

...read more ...read less

Delivery options

Click & Collect
Collect from your choice of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.